# SDR REXA2020042300538

- Difficulty date: March 4, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTIAL INSPECTION: CORROSION ON STRINGER 26RH BETWEEN FS 349 AND FS364 AT MAIN AVIONICS COMPARTMENT. (SM)(E/E)(CI 100-09E5)                

SUMMARY: STRINGER 26RH BTW FS=333 TO FS=364 WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01.
